# SDR ASAA2023051943352

- Difficulty date: May 19, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N277AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62472
- Aircraft time: 20,390 hours, 6,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501233
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H TRANSITION HAS AREAS OF CORROSION STA 500A+9 TO 500L (DOT SM39-007). GROUNDED - YES. RMEOVED DAMAGE IAW B737-900ER SRM 53-00-53-2R-5 500A THRU 500G FOUND IN LIMITS 500G THRU 500L 100% MAT LOSS REMOVED AND REPLACED AREA IAW B737-900ER SRM 53+-00-53-2R-5W: 1.0 O: .040 R: .038 L: 1.000 D: .002.
